# SDR A6WA201441612

- Difficulty date: May 31, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 26,561 hours, 25,704 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3180721
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TORQUE LINK BRACKET CRACKED AFT OF ICE BRAKE DOOR.  R & R PAX DOOR TORQUE BOX AFT BRACKET IAW SRM 51-42-06, 51-24-21, 51-25-06 & 51-25-16.
